Jump to content

blueskies

Members
  • Content Count

    629
  • Joined

  • Last visited

Community Reputation

0 Neutral

About blueskies

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Australia

Recent Profile Visitors

2,025 profile views
  1. thanks Peregrine, They aren't concerned about rebound migraine. I have bought this up with them. Some years ago I stopped all meds for migraine for 3 months because I had read about rebound headache. It was something I did on my own. The pain was very bad most days and at the end of 3 months I had the same pain pattern as I did at the beginning. I told my neurologist that I had stopped all pain medication for migraine and he told me not to do so again. He was concerned about the pain pathways. But thank you for your concern, blue
  2. Yes, the migraines are giving me a bit of a hiding too. Migraine and Erythromelalgia (which is supposed to be a separate health problem from POTS but I've found a few people with POTS that have Erythromelalgia as well). blue
  3. I'm once again overweight from 4 months on a medication that is known to cause weight. Last year I lost a whole lot of weight which I had put on due to another medication. A lot of the excess weight just dropped off me when I ceased the medication, and what was left I was able to diet off - most of it (I have never returned to my pre pots weight. My weight has gone up and down over the years but I've been heavier now for some years). But fat or thin, in the morning I can get up with a relatively flat stomach and by afternoon I look about 5 months pregnant and can't wear anything with a waist
  4. Ps. We holidayed by the sea last winter and I was able to stand thigh deep in very cold water and help my little grandson learn to boogy board. I was able to do this because the compression qualities of the water were keeping me on my feet and helped me expend quite a bit of energy. it was a wonderful half hour spent with my grandson. My adult kids just looked on wondering how I could stand the cold. But the cold was nothing compared to being able, for a little while, to have fun and also help my grandson do something he really wanted to learn to do. When he got dumped I (a small wave for me,
  5. I once read a paper by a doctor about the compression qualities of water and the benefis of swimming. The paper may have even been on this site, but it was years ago now and I wasnt able to find it here last time I looked. Anyway, my take (i have a hard time reading/understanding even remotely scientific papers) from it was that that the compression qualities of water help our muscles pump the blood around our bodies. Personally, I was doing so much better when I was swimmimg regularly. I never felt my often rapid heartrate to be rapid while swimming. Migraines would often clear up during a s
  6. HI Hanice, I loved the colours of your painting. I felt happy when I saw it when the dropbox opened. Thanks for that. blue
  7. I also take a senna product when I absolutlely have too. It's a mixture of senna and coloxyl. It will work after a few days. I need to take 3 pills in the morning and 3 at night. As I said, eventually it works to empty me quite a bit but the cramps are pretty dreadful just before it works and while it's working. I can spend a few hours on the toilet. Which is a bit of a problem given that we only have one in our apartment. I have to 'reserve' the toilet. And I get anxious when it starts to work. Last time my daughter and her husband dropped in and I spent the whole time on the toilet and they
  8. Hi artluvr my body can't tell the difference between good stress (excitement) and bad stress. I have read of others that feel this too. It means I have to sort of turn the volume down on my reactions to things. Dampen my joy. Even laughing too loud or enthusiastically can cause my pots symptoms to ramp up. I have to live moderately and to feel things moderately. Oh, crying is something I rarely do as it will also bring on more intensity of my symptoms. Crying used to bring me a sense of relief, a release of emotions. Constant worry over a family member led to me crying/weeping last week. I
  9. Hi goschi, I am glad to hear of your improvement. Respectfully, improvement will not come for everybody. I am 59 years old. I was flattened by pots at age 46. 4 years later, aged 50, I was diagnosed with pots and other illnesses. A few months ago i was told by a top doctor (the one who diagnosed me and originally told me that i would get over pots with time and effort) that my pots is with me for life. So, from 46...... I was not young but not yet old either. I had come to sort of suspect that pots may be with me for the rest of my life. But it was tough having my suspicions confirmed. I re
  10. Having just posted, I went back and read gjensens post and I think its a good one. W e are all different. And my experience is only one experience. blue
  11. Hi, I cant take movicol (aussie version of mirilax, I think) because polyethylene glycol taken at doses that make my bowels work also gives me migraine and erythromelalgia flares, more dizziness and confusion and a worsened lack of energy - it flattens me. But it is present in other meds I take and doesn't seem to cause me problems - I guess its because it is a much smaller amount. I do react to other things in some meds - such ad sodium glycollate and quinoline/sunset yellow as well as have a problem with e133 (brilliant blue) which can be in some foods and meds. Although I have to grin and
  12. There are times when I do accept being ill to a degree although i could hardly call it graceful acceptance. There have been other times when I have been overwhelmed, fearful and anxious, angry snd felt worthless. Then my youngest son (he is an adult) became terrifyingly unwell with a deep depresssion. I was terrified he would take his own life as my brother did many years ago. Thank heavens that he seems to be a bit better lately.. Since he became deeply depressed all that I have asked for from my body is that I be well enough to be able to help him. And so far my body has corporated. I am e
  13. I do badly with twilight medication. And during the past year and a bit, dental anaesthesia (even without epinephrine) has become a problem for me. I have many med sensitivities and also a number of med allergies. I seem to do better under general now. I need lots of iv fliud before hand to counteract dehydration from fasting. The only real 'nasty' I get from a general now is uncontrollable shivering and muscle jerking (and lots of chattering of teeth) which starts not long after I come out of anaesthesia. It is unpleasant (and I dont know what causes it but i have benn told it happens to oth
  14. Eating the foods that help cause my erythromelagia to flare often eases my gastroparesis. Indeed, eating all my 'wrong foods -- those that I am intolerant to', can make my whole digestive system work almost normally, for a while. Some times I have to choose between hot, red burning skin (that's the erythromelalgia) and a digestive system that works. Usually I 'choose' to have the gut pain, the feeling sick and the constipation over the erythromelalgia. But sometimes my whole gi system is so backed up that I will chose to have my skin burning and eat the foods I normally avoid. It's a **** of
×
×
  • Create New...